Discussions By Condition: I cannot get a diagnosis.

Please please help!!

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anon17
  • August 10, 2007
  • 06:11 PM

im 17 and in good health but i have a problem down below, i dnt know if its my bladder. its unbearable, i cant sitdown without feeling a high sense of discomfort, when i stand up its not much better, i'v had it for days now i cant explain how bad the discomfort is. i am okay when i get up in the morning but as soon as i have been to the loo it starts. for the rest of the say i sit on the loo. when i do need the toilet its like im bursting but the tiniest amount of urine comes out then i am tense and the discomfort gets worse, like i said i am not entirely sure its my bladder but i've got a feeling it is. please could anyone help me, i would be very grateful, thankyou

Reply Flag this Discussion

3 Replies:

  • Go to the doctor. You might have a bladder infection which could travel up to your kidneys...which you do not want.
    rad-skw 1,605 Replies
    • August 11, 2007
    • 09:50 AM
    • 0
    Flag this Response
  • I completely agree. You definitely sound like you are having symptoms of a bladder infection. If that's all it is some antibiotics should fix you right up. Go to the doctor ASAP!
    KatieRose 29 Replies
    • August 11, 2007
    • 05:39 PM
    • 0
    Flag this Response
  • I also agree it sounds like a bladder infection. If thats what it is you'll start feeling better real soon after you start antibiotics to clear it up.
    FireDiva 15 Replies
    • August 11, 2007
    • 06:01 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?